# SDR DL72K971364

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SPAR STIFFENERS CRACKED AT THREE LOCATIONS, INBD SPAR STIFFENER CRACKED AT NR 6 SLAT INBD TRACK AND INBD SPAR STIFFENER CRACKED AT NR 7 SLAT INBD TRACK, OTBD SPAR STIFFENER CRACKED AT NR 7 SLAT O/B TRACK.  REPAIRED PER MM 57-20-21.
